MAUDE Adverse Event Report: BECKMAN COULTER INC. DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched to evaluate the dxc 700 au clinical chemistry analyzer.The fse verified alignments and no issues were found.The fse was unable to identify any system malfunction.The cause of false results is unknown.The fse suspects that the cause may have been patient sample itself due low sample volume.The customer had drawn a new sample and obtained normal results.No hardware parts were replaced.The cause could not be determined with the available information.There is insufficient evidence to suggest that the system or reagent malfunction.Section a2, a4, and a5: information not provided by customer.Section e1 initial reporter phone number is (b)(6).The beckman coulter identifier is case (b)(4).
 
Event or Problem Description
The customer reported that they obtained erroneously low patient results with (g) flag on a four-month-old baby patient sample for triglycerides (trig), phosphorous (phos), urea nitrogen (bun), and protein on their dxc700au clinical chemistry analyzer.The erroneous patient results were reported out of the laboratory.There was a report of change in patient treatment, the patient received intravenous (iv) infusion treatment due to false results.The patient sample was redrawn, and treatment stopped after receiving new results which were considered correct by the customer.There was no report of death associated with this event.

Brand Name
DXC 700 AU CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24649541
Report Number9612296-2026-00124
Device Sequence Number10008688
Product Code JJE
UDI-Device Identifier14987666542514
UDI-Public(01)14987666542514(11)180405
Combination Product (Y/N)N
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Device Catalogue NumberB86446
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown